# SDR ASOA2018102345273

- Difficulty date: October 14, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31133
- Condition: Corroded
- Location: Fuselage
- Part time: 40,742 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7315618 JOB 7731568 OP 42: RT FLOOR SILL RBL 45.00 F.S. 559+16 TO F.S. 559+21 HAS CORROSION ON UPPER SURFACE. C/A:REPAIRED DAMAGE I.A.W. EC/TC REO 601R-53-00-526 01 REV.0, DATED 2013-05-29.
